# SDR 7AHR2015020382350

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM FWD CHANNEL HAS DOUBLE DRILLED HOLE COMMON TO SEAT TRACK OTBD FWD HOLE WITH DAMAGE TO SEAT TRACK AT BS 680.00, LBL 43.00-45.00.  UPON REMOVAL OF SEAT TRACK FITTING ON AFT SIDE AT STA 680 ALSO HAS DOUBLE DRILLED HOLE.  R & R FITTING, PN 3922423 IAW SRM 51-30-5.  CUT OUT SECTION OF WEB IAW SRM 53-05, PGS 908HX-908HZ.  INSTALLED REPAIR IAW SRM 51-70-1, 53-01, PG 13 & 51-30-5.
